Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Surfaces $ \Omega$ and their transformations


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 16 (1915), 275-310
MSC: Primary 53A05
MathSciNet review: 1501013
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501013-0
Article copyright: © Copyright 1915 American Mathematical Society